Volume 16, Issue 1 (4-2021)                   IJMSI 2021, 16(1): 35-53 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nazari E, Heydari A. On Contact and Symplectic Lie Algeroids. IJMSI. 2021; 16 (1) :35-53
URL: http://ijmsi.ir/article-1-1220-en.html
In this paper, we will study compatible triples on Lie algebroids. Using a suitable decomposition for a Lie algebroid, we construct an integrable generalized distribution on the base manifold. As a result, the symplectic form on the Lie algebroid induces a symplectic form on each integral submanifold of the distribution. The induced Poisson structure on the base manifold can be represented by means of the induced Poisson structures on the integral submanifolds. Moreover, for any compatible triple with invariant metric and admissible almost complex structure, we show that the bracket annihilates on the kernel of the anchor map.
Type of Study: Research paper | Subject: Special

1. P. Antunes, J. M. Nunes da Costa, Hypersymplectic structures with torsion on Lie algebroids, J. Geom. Phys., 104, (2016), 39-53. [DOI:10.1016/j.geomphys.2016.01.010]
2. M. Boucetta, Riemannian Geometry of Lie Algebroids, Journal of the Egyptian Mathematical Society, 19 (2011) 57-70. [DOI:10.1016/j.joems.2011.09.009]
3. M. Crainic, R. Fernandes, Integrability of Lie brackets, Ann. of Math., 157 (2003) 575-620. [DOI:10.4007/annals.2003.157.575]
4. E. de Leon, J. C. Marrero, E. Martinez, Lagrangian submanifolds and dynamics on Lie algebroids. J. Phys. A, 38, (2005), 241-308. [DOI:10.1088/0305-4470/38/24/R01]
5. Gh. Fasihi Ramandi, N. Boroojerdian, Forces Uni cation in The Framework of Transitive Lie Algebroids, Int. J. Theor. Phys., 54 (2015), 1581-1593. [DOI:10.1007/s10773-014-2357-5]
6. C. Ida, P. Popescu, On almost complex Lie algebroids, Mediterr. J. Math., 13, (2016), 803-824. [DOI:10.1007/s00009-015-0516-4]
7. C. Ida, P. Popescu, Contact structures on Lie algebroids, arXiv:1507.01110, 2015 - arxiv.org
8. D. Iglesias, J. Marrero, D. Martin de Diego, E. Martinez, E, Padron, Reduction of Symplectic Lie Algebroids by a Lie Subalgebroid and a Symmetry Lie Group, SIGMA, 3 (2007) 049, 28 pp. [DOI:10.3842/SIGMA.2007.049]
9. Y. Kosmann-Schwarzbach, Poisson Manifolds, Lie Algebroids, Modular Classes: a Survey, SIGMA, 4 (2008) 005, 30 pp. [DOI:10.3842/SIGMA.2008.005]
10. K. Mackenzie, General Theory of Lie Groupoids and Lie Algebroids, Cambridge University Press, 2005. [DOI:10.1017/CBO9781107325883]
11. N. Neumaier, Waldmann, Stefan Deformation quantization of Poisson structures associated to Lie algebroids. SIGMA 5 (2009), Paper 074, 29 pp. [DOI:10.3842/SIGMA.2009.074]
12. R. Nest, B. Tsygan, Deformations of symplectic Lie algebroids, deformations of holomorphic symplectic structures, and index theorems Asian J. Math., 5 (2001), 599-635. [DOI:10.4310/AJM.2001.v5.n4.a2]
13. L. Popescu, Geometrical structures on Lie algebroids, Publ. Math. Debrecen, 72 (2008), no. 1, 1-15.
14. L. Popescu, Lie algebroids framework for distributional systems. An. tiin. Univ. Al. I. Cuza Iai. Mat (N.S.), 55 (2009), no. 2, 257-274.
15. L. Popescu, A note on Poisson-Lie algebroids, I. Balkan J. Geom. Appl, 14 (2009), no. 2, 79-89.
16. L. Popescu, Symmetries of second order differential equations on Lie algebroids. J. Geom. Phys, 117 (2017), 84-98. [DOI:10.1016/j.geomphys.2017.03.006]
17. P. Popescu, Poisson structures on almost complex Lie algebroids, Int. J. Geom. Methods Mod. Phys 11 (2014), no. 8, 1450069, 22 pp. [DOI:10.1142/S0219887814500698]
18. Y. Vorobiev, On Poisson realizations of transitive Lie algebroids.J. Nonlinear Math. Phys, 11 (2004), suppl., 43-48. [DOI:10.2991/jnmp.2004.11.s1.5]

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb